MAUDE Adverse Event Report: BECTON DICKINSON 7 INCH MIC EXT SET W/1.2MF; INTRAVENOUS EXTENSION TUBING SET

BECTON DICKINSON 7 INCH MIC EXT SET W/1.2MF; INTRAVENOUS EXTENSION TUBING SET
Catalog Number 20129E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 9818519: initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Materials: 20129e batch#: unknown.It was reported by the customer that lipids were paused for a medication for 15 mins.When the lipids were restarted, the filter was clotted and had to be replaced.Verbatim: rcc received a complaint via email.Email(s) attached.Injuries or adverse event: no.Medline reference #: (b)(4).Item: 20129e.Quantity affected: 1 ea.Serial/lot number: na.Po #:(b)(4).Are any samples available for return? yes.Reported issue per customer: lipids were paused for a medication for 15 mins.When the lipids were restarted, the filter was clotted and had to be replaced.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of occlusion in lipid filter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 20129e because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
7 INCH MIC EXT SET W/1.2MF
Common Device Name
INTRAVENOUS EXTENSION TUBING SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18969011
Report Number9616066-2024-00459
Device Sequence Number20475634
Product Code FPA
UDI-Device Identifier50885403234901
UDI-Public(01)50885403234901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20129E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown